# SDR ASOA2013020602962

- Difficulty date: January 16, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,428 hours, 29,125 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT SIDE POST LOWER AFT FITTING IS CRACKED (FITTING IS FOR WINDOWS).  R & R LOWER AFT FITTING ON THE CO-PILOT'S SIDE POST WITH A NEW SERVICEABLE FITTING IAW SRM 51-42-21.
